Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On operators generating conditional bases in a Hilbert space

Abstract

A spectral characterization is given to the linear operators which in a Hilbert space transform some complete orthonormal system into a conditional basis.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    K. I. Babenko, “On conjugate functions,” Dokl. Akad. Nauk SSSR,62, No. 2, 157–160 (1948).

  2. 2.

    A. M. Olevskii, “On an orthonormal system and its applications,” Matem. Sb.,71 (113), No. 3, 297–336 (1966).

  3. 3.

    V. I. Gurarii and N. I. Gurarii, “On bases in uniformly convex and uniformly smooth Banach spaces,” Izv. Akad. Nauk SSSR, Ser. Matem.,35, 210–215 (1971).

  4. 4.

    V. F. Gaposhkin, “A generalization of M. Riesz' theorem on conjugate functions,” Matem. Sb.,46 (88), No. 3, 359–372 (1958).

  5. 5.

    W. Wojtynski, “On conditional bases in non-nuclear Fréchet spaces,” Studia Math.,35, 77–96 (1970).

  6. 6.

    C. A. McCarthy and J. Schwartz, “On the norm of a finite Boolean algebra of projections, and applications to theorems of Kreiss and Morton,” Comm. Pure Appl. Math.,18, Nos. 1–2, 191–201 (1965).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 12, No, 1, pp. 73–84, July, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Olevskii, A.M. On operators generating conditional bases in a Hilbert space. Mathematical Notes of the Academy of Sciences of the USSR 12, 476–482 (1972). https://doi.org/10.1007/BF01094395

Download citation

Keywords

  • Hilbert Space
  • Linear Operator
  • Orthonormal System
  • Spectral Characterization
  • Complete Orthonormal System